# SDR SWIA2020061051069

- Difficulty date: May 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CABIN SIDE FLOOR SUPPORT STRUCTURE CLIP ANGLE FOR INTERCOSTAL AT APPROXIMATELY LBL 12 : SUSPECT CRACK IN RADIUS.  (C-CHECK) RO 4/24/2020 REMOVED AND REPLACED CLIP ANGLE FOR FLOOR SUPPORT INTERCOSTAL AT FS280 APPROX LBL 12 REF SRM.  NDT VERIFIED SUPPORT ANGLE WAS CRACKED.
